# SDR DALA2018040702287

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 70,881 hours, 13,701 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONAL STAB CENTER SECTION UPPER SKIN HAS LTHREE AREAS OF CORROSION  NEAR RIB R1 AND AFT SPAR.  REPAIRED THE SKIN IAW ERA 567276-14.
